Your Birth Control Pills affect you in Adverse Manner

Written by:

Narendra Kholiya

Your Birth Control Pills affect you in Adverse Manner
Homepage / Blogs / Your Birth Control Pills affect you in Adverse Manner

Share Story

The oral contraceptive pill is a hormone-based method of avoiding pregnancy. It can also help resolve irregular, painful or heavy periods, acne, endometriosis, and premenstrual syndromeThe pills work by stopping ovulation. No pregnancy will occur as there are no eggs for the sperm to fertilize. Although they help you prevent pregnancy or treat other conditions, they may also cause some adverse side effects, such as

Intermenstrual spotting

Abnormal vaginal bleeding is quite common between two periods. This generally resolves within 3 months of starting to take the pill. throughout spotting, the pill is still effective, as long as it has been taken in the correct way without missing any dose.

Breast tenderness

Birth control pills may cause breast tenderness or enlargement. This usually resolves a few weeks after first taking the pill. But, if you find any lump in the breast or constant pain or tenderness, seek medical help.

Nausea

Sometimes, women get mild nausea when start taking the pill, but symptoms generally subside after a while.

Headaches and migraine

Since birth control pills are hormone-based, they can increase the possibility of headaches and migraine. Symptoms usually improve over time, but if you are getting severe headaches, you should seek medical advice.

Weight Fluctuations

You may increase your weight due to water retention or sometimes hormonal contraceptives are linked with a decrease in a lean body mass.

Mood Swings

The pills sometimes affect your mood and may cause depression or other emotional changes.

Missed periods

Sometimes you miss your periods and the factors that may influence are stress, traveling, any ailment and hormonal or thyroid abnormalities. A pregnancy test is also recommended if you have missed periods.

Changes in Vaginal discharge

Changes in vaginal discharge can happen, like an increase or a decrease in vaginal lubrication or a change in the nature of the discharge. These changes are not generally harmful, but alternations in color or odor could be a sign of infection.

Also Read: When Should You See a Gynecologist for the First Time?

Like this article? Subscribe to our mail list to read more from the author

mail_outline

Read More Related Stories